# SDR UIEA2019050404124

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,272 hours, 21,420 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD MULTIPLE INTERMITTENT RIGHT GENERATOR DRIVE EICAS MESSAGE ( FOUND RIGHT ENGINE IDG OIL LEVEL LOW - SERVICED IDG IAW AMM 12-13-03. PERFORMED ENGINE RUN - RIGHT GENERATOR TEST GOOD IAW AMM 24-11-00 )
